RUS
ENG
Full version
JOURNALS
// Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
// Archive
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.,
2009
Number 4,
Pages
28–35
(Mi vmumm886)
Mathematics
An elementary proof of the irrationality of
$\zeta(3)$
Yu. V. Nesterenko
Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Abstract:
An elementary proof of the irrationality of
$\zeta(3)$
is presented. The proof is based on a two times more dense sequence of diophantine approximations to this number than the sequence in the original proof of Apery.
Key words:
irrationality, zeta-values, recurrence.
UDC:
511.31+
511.36
Received:
01.12.2008
Fulltext:
PDF file (230 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025